Periodic Boundary Value Problems for Second Order Integro-Differential Equations of Volterra Type
The existence of solutions of periodic boundary value problems for second order integro-differential equation is considered. When the function involved is assumed to be increasing relative to integral terms, the results become straight-forward. On the otherhand, when increasing nature is not assumed, the proofs breakdown since the existing comparison results demand it. This paper deals with this case and obtains deeper results. © 1986, Taylor & Francis Group, LLC. All rights reserved.
Hu, Shouchuan, and V. Lakshmikantham. "Periodic boundary value problems for second order integro-differential equations of Volterra type." Applicable Analysis 21, no. 3 (1986): 199-205.